# SDR SWAA2022102452386

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE SUPPORT GUSSET IS CRACKED AT STA 500I LBL 57 WL 179. MRKD / [01] REMOVED AND REPLACED L/H GUSSET AT STA 500I PER SRM 51-40-02.
